# SDR AALA20001626

- Difficulty date: October 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 308165
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1490 - EN ROUTE MIA-EWR - ELECTRICAL BURNING ODOR AROUND DOOR 3R WAS DETECTED.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT BALLAST ABOVE SEATS 30HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
